MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® PRESERVE CLASSIC SIZE 2 STRAIGHT HIP STE; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® PRESERVE CLASSIC SIZE 2 STRAIGHT HIP STE; HIP COMPONENT
Model Number PPRCLS02
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
(b)(6).Allegedly, subject underwent the right side on (b)(6) 2020.Subject experienced pain starting in (b)(6) 2020.Pain continued thru early (b)(6)2020 when mri indicated the femoral component may not have grown in properly.Subject was admitted to hospital on (b)(6) 2020 and underwent revision that same day.Discharged on (b)(6)2020.

Brand Name
PROFEMUR® PRESERVE CLASSIC SIZE 2 STRAIGHT HIP STE
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14166473
Report Number3010536692-2022-00135
Device Sequence Number5025184
Product Code LZO
UDI-Device IdentifierM684PPRCLS021
UDI-PublicM684PPRCLS021
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPPRCLS02
Device Catalogue NumberPPRCLS02
Device Lot Number1805501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/30/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexUnknown